MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D860 SEATCFKSTAINLESSPOWERDRV; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D860 SEATCFKSTAINLESSPOWERDRV; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number OT 8602165
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the d860 table moved on its own in a tilt position with the hand pendant detached and the power cord unplugged.The patient's head was secured with a head-holding apparatus.As the table tilted and slowly lowered, the patient's head was still secured, resulting in the patient's neck being strained.The patient is doing okay but woke up with a sore neck.No medical intervention was required for the reported sore neck.
 
Additional Manufacturer Narrative
It was reported that at (b)(6) - it was emailed in stating that the account is reporting the d860 table moved on its own in a tilt position with the hand pendant detached and the power cord unplugged.Did the unintended movement occur while the patient had any incisions or organ exposure? the answer to this question is yes.A stryker field service technician was sent out on 2 july 2025 to inspect the table further, troubleshooting included "pressed functions on hand pendant several times / functions performed correctly / checked error codes / no identifying errors showed up / performed several cycle tests / all cycle tests passed with no errors / lowered column shields / followed path from tilt cylinder to hose/wire connectors, then going to cpu / all hoses/wires/cables are securely connected throughout pathway with no visible signs of any cut/frayed wires or cables / cpu has no visible signs of any burn marks or faulty connections / cpu connections secure / made table unlevel with hand pendant and pressed level function / table levels properly / table never performed any function on its own without hand pendant / could not recreate issue".Since no issues were found on the initial visit, the stryker field service technician and senior field service technician returned on 8 july 2025, actions performed included "returned with senior tech and performed multiple cycle tests / performed functions test with hand pendant / checked error logs - no new errors appeared / all functions are normal after hand pendant functions test and cycle tests / could not populate any errors or re-create any unattended issues with tilt or height / only issue found is clicking noise during trend functions".Due to no issues being found with the technicians that visited the hospital on site, it was determined that the table should be sent back for depot repairs at stryker flower mound.The table was shipped back for depot repair on 24 july 2025.The table was evaluated by the depot team.There were a large amount of parts found to be damaged on the table.There was patient involvement and an adverse event of sore neck reported which did not require any medical intervention.This failure mode has not exceeded any threshold and will continue to be monitored.
 
Event or Problem Description

Brand Name
OPERON D860 SEATCFKSTAINLESSPOWERDRV
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
andy dobos
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key22654290
Report Number0008010153-2025-00005
Device Sequence Number8678478
Product Code GDC
UDI-Device Identifier07613327170122
UDI-Public07613327170122
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 8602165
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown